# SDR ASAA2016010514743

- Difficulty date: January 5, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 50,858 hours, 22,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81271
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FWD DOOR SURROUND SHIELD IS CORRODED, INTERGRANULAR. ACFT GROUNDED.  REMOVED CORROSION IAW AMM 51-10-02; ORIGINAL MATERIAL 0.050 IAW SRM 53-60-15. MATERIAL LOSS .01042 REMAINING .008 OUT OF LIMITS IAW SRM 53-60-15, FIG 103 UT GAUGE T82225Q. R & R SHIELD IAW SRM 57-40-02 AND 51-10-02, PARA 9.
